MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTIO?; PACEMAKER

BOSTON SCIENTIFIC CORPORATION ADVANTIO?; PACEMAKER
Model Number K064
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this pacemaker reverted to safety mode.Technical services were consulted and device replacement was recommended.Subsequently, this device was explanted and replaced.No additional adverse patient effects were reported, and device has not been returned.
 
Additional Manufacturer Narrative
If pertinent information provided in the future, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
If pertinent information provided in the future, a supplemental report will be submitted.This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance with labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.A risk review was completed and confirmed that the event of device displays error message was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unable to exclude device problem.
 
Event or Problem Description
It was reported that this pacemaker reverted to safety mode.Technical services were consulted and device replacement was recommended.Subsequently, this device was explanted and replaced.No additional adverse patient effects were reported, and device has not been returned.This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.

Brand Name
ADVANTIO?
Common Device Name
PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24177323
Report Number2124215-2026-04404
Device Sequence Number10178006
Product Code LWP
UDI-Device Identifier00802526516719
UDI-Public(01)00802526516719(17)160611
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Remedial Action Notification,Recall
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/11/2016
Device Model NumberK064
Device Catalogue NumberK064
Device Lot Number112633
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date03/09/2026
Date Device Manufactured07/10/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR
Patient SexFemale